# SDR SWAA2024071111512

- Difficulty date: July 11, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 25,962 hours, 12,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY/ RIGHT FLASHLIGHT NOT CHARGING.<[01] REPLACED AFT GALLEY RIGHT FLASHLIGHT CHARGER IAW AMM 25-64-00
